# SDR USAA950036

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 358 - ON CLIMB-OUT, THE ACFT WOULD NOT PRESSURIZE IN EITHER THE AUTO OR MANUAL MODE.  CREW DECIDED TO DIVERT TO PIT.  MAINTENANCE INSPECTED THE OUTFLOW VALVE, ALL DUCTING, DOORS, AND FRAMES.  NO ABNORMALITIES WERE FOUND.  THE ACFT WAS PRESSURIZED TO 7.5 PSI.  OPERATIONS CHECKED GOOD.  (W)
